# SDR SWAA2016011147820

- Difficulty date: October 27, 2015
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 44,698 hours, 30,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR95530013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING CABIN FRAME CRACKED AT BS 715.  R & R FRAME IAW DWG.
